Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Is it possible for a woman with poly cystic ovaries to conceive after proper medication ?

Hi am 23 years old, am suffering from polyycystic ovaries. i got married before 1 year i dint conceive, so i wenrt to Dr. she asked me to take Metformin. am taking metformin for the last 8 mths. first 6 months she sked to take Krimson, last she adviced to take clofert afrom my 2nd day of my cycle, and she checked my follicle growth on my 13th day, the groeth size is 1.3 and 1.6, but she told this is nit a normal growth s. she asked to meet her on my next cycle, but still now i dint get my periods. is there any possibilities for my conception. is tat possible?
Asked On : Wed, 11 May 2011
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
Welcome to health care magic
in case of delayed periods pregnancy can`t be ruled out.,but periods can also be delayed without pregnancy also due to certain other causes.So first get urine for pregnancy test dome to confirm pregnancy.For PCOD one really has to put lots of effort to get it controlled.
Wish you speedy recovery
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor